# SDR RAIA00509025

- Difficulty date: September 16, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 16,732 hours, 15,800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 161
- Condition: Failed
- Location: Rt Mlg
- Part time: 16,723 hours, 15,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5501 - STL - LANDING GEAR LEVER DISAGREE WHEN GEAR IS UP.  MAINTENANCE REMOVED AND REPLACED RIGHT MLG UPLOCK UNIT.
